# SDR AALA20050219

- Difficulty date: March 11, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Cracked
- Location: Wing Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEVEN LOCK FASTENER COLLARS CRACKED INSIDE FUEL TANKS AT WING STATION 261.2 LEFT HAND 394.2 LEFT HAND, 308.1 RT, 798.2 RIGHT HAND.  REPLACED SEVEN EACH LOCK FASTENER COLLARS.  NO LOOSE OR LEAKING LOCK FASTENERS AFTER REPLACEMENT OF COLLARS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
